MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILT3 BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILT3 BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 10421436190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c503 analyzer serial number was (b(6).For the initial result, a normal reaction was observed on the reaction monitor data provided.An abnormal reaction was observed for the repeat result.Calibration and qc were acceptable.Abnormal aspiration, sample clot detection, sample probe, and sample short alarms were observed on the alarm trace data.The customer used a centrifugation time of 5 minutes at 3000 revolutions per minute (rpm).A precision check was performed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for bilt3 bilirubin total gen.3 on a cobas c 503 analytical unit.The initial result was 40.3 umol/l.The initial result was held due to auto-validation rules.The repeat result was 4.36 umol/l and was auto-verified.The initial result was believed to be correct.The repeat result is in question.
 
Additional Manufacturer Narrative
A general reagent issue was excluded as calibration, and qc were acceptable.Based on the customer's centrifugation time of 5 minutes, the investigation determined the event was consistent with preanalytical handling issues.

Brand Name
BILT3 BILIRUBIN TOTAL GEN.3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24367589
Report Number1823260-2026-00553
Device Sequence Number21247959
Product Code CIG
UDI-Device Identifier07613336235522
UDI-Public07613336235522
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number10421436190
Device Lot Number85816901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown